Gomologičeskaya klassifikaciya kolec
Matematički vesnik, Tome 19 (1967) no. 4, p. 415
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
16E99
@article{MV_1967_19_4_a11,
author = {L. A. Skornakov},
title = {Gomologi\v{c}eskaya klassifikaciya kolec},
journal = {Matemati\v{c}ki vesnik},
pages = {415 },
year = {1967},
volume = {19},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MV_1967_19_4_a11/}
}
L. A. Skornakov. Gomologičeskaya klassifikaciya kolec. Matematički vesnik, Tome 19 (1967) no. 4, p. 415 . http://geodesic.mathdoc.fr/item/MV_1967_19_4_a11/